# SDR AALA20121002010

- Difficulty date: October 2, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 43,863 hours, 5,326 cycles
- System (JASC): 2330 · Entertainment System
- Part: Fan
- Part number: 4100945B
- Condition: Failed
- Location: Entertain Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SNN - INFLIGHT YJT-LHR.  CREW REPORTED ACRID SMELL AND SMOKE IN THE AREA OF THE RIGHT NUMBER 2 DOOR.  EMERGENCY DECLARED FLIGHT DIVERTED SNN LANDED WITHOUT INCIDENT.  FOUND INFLIGHT ENTERTAINMENT COOLING FAN OVERHEATED.  INFLIGHT ENTERTAINMENT STATION TURNED OFF AND CIRCUIT BREAKER PULLED.  EQUIPMENT COOLING FAN DEFERRED PER MEL.  FLIGHT CONTINUED TO DESTINATION WITHTOUT INCIDENT.  REPLACED IFE COOLING FAN AT LHR ON 10/03/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
